Methylphenidate and SSRI-Induced Sexual Side Effects
J Clin Psychiatry 1996;57(11):548 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: We were interested to read “Methylphenidate Augmentation
of Serotonin Selective Reuptake Inhibitors: A Case Series”
and would like to raise the issue of the role of sexual functioning
in the treatment of depression. Not only can the addition of
methylphenidate to an SSRI boost the antidepressant action, but it
may also relieve sexual dysfunction caused by SSRI therapy.
Sexual dysfunction due to SSRIs is a common, well-described
side effect that can lead to noncompliance.